# SDR HNAA2017042500146

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8201
- Aircraft serial: 148
- Aircraft time: 68,008 hours, 76,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GREEN LIGHT ON EMERGENCY LIGHT SWITCH AT FLIGHT ATTENDANT PANEL INOPERATIVE.  R & R THE BULB.
